Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 34, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 22, 2017, 3:44 AM EST for 5 counties in Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2017, 3:44 AM EST (08:44 UTC)
- Expired
- Jan 22, 2017, 4:30 AM EST
- In force
- 46 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baker County, GA, Calhoun County, GA, Dougherty County, GA, Mitchell County, GA, Worth County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 4:28 AM EST | TSTM WND DMG | Sylvester, GA | TREES DOWN NORTH HENDERSON STREET IN SYLVESTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 7:51 PM EST | Tornado Watch | SPC | 8 hr |
| Jan 22, 3:20 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1065 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
304
WUUS52 KTAE 220844
SVRTAE
GAC007-037-095-205-321-220930-
/O.NEW.KTAE.SV.W.0034.170122T0844Z-170122T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
344 AM EST SUN JAN 22 2017
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Northeastern Mitchell County in southwestern Georgia...
Southeastern Calhoun County in southwestern Georgia...
Baker County in southwestern Georgia...
Southern Worth County in south central Georgia...
Dougherty County in southwestern Georgia...
* Until 430 AM EST
* At 344 AM EST, a severe thunderstorm was located 7 miles north of
Newton, moving east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newton, Putney, Sylvester, Albany, Baconton, Poulan, Leary, Marine
Corps Logistics Base, East Albany, Walker, Sumner, Isabella,
Crestwood, Sylvester Airport, Lester, Livingston, Acree, Pecan
City, Ducker and Southwest Ga Regional A/P.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 AM EST for south central
and southwestern Georgia.
LAT...LON 3166 8385 3158 8372 3148 8372 3137 8377
3133 8397 3134 8400 3133 8400 3122 8453
3148 8456
TIME...MOT...LOC 0844Z 254DEG 50KT 3142 8438
HAIL...0.75IN
WIND...60MPH
$$
30-PULLIN2 follow-up statements
648
WWUS52 KTAE 220904
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
404 AM EST SUN JAN 22 2017
GAC037-220913-
/O.CAN.KTAE.SV.W.0034.000000T0000Z-170122T0930Z/
Calhoun GA-
404 AM EST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IN
SOUTHWESTERN GEORGIA IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 AM EST for south central
and southwestern Georgia.
LAT...LON 3166 8385 3158 8372 3148 8372 3137 8377
3133 8397 3134 8400 3133 8400 3127 8431
3154 8432
TIME...MOT...LOC 0903Z 254DEG 50KT 3150 8407
$$
GAC007-095-205-321-220930-
/O.CON.KTAE.SV.W.0034.000000T0000Z-170122T0930Z/
Mitchell GA-Baker GA-Worth GA-Dougherty GA-
404 AM EST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EST
FOR NORTHEASTERN MITCHELL...NORTHEASTERN BAKER...SOUTHERN WORTH AND
SOUTHEASTERN DOUGHERTY COUNTIES...
At 403 AM EST, a severe thunderstorm was located over Putney, moving
east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Putney, Sylvester, Albany, Baconton, Poulan, Marine Corps Logistics
Base, East Albany, Walker, Sumner, Isabella, Crestwood, Sylvester
Airport, Lester, Livingston, Acree, Pecan City, Southwest Ga Regional
A/P, Tempy, Anderson City and Red Store Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 AM EST for south central
and southwestern Georgia.
LAT...LON 3166 8385 3158 8372 3148 8372 3137 8377
3133 8397 3134 8400 3133 8400 3127 8431
3154 8432
TIME...MOT...LOC 0903Z 254DEG 50KT 3150 8407
HAIL...0.75IN
WIND...60MPH
$$
30-PULLIN617
WWUS52 KTAE 220917
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
417 AM EST SUN JAN 22 2017
GAC007-220927-
/O.CAN.KTAE.SV.W.0034.000000T0000Z-170122T0930Z/
Baker GA-
417 AM EST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAKER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 AM EST for south central
and southwestern Georgia.
LAT...LON 3166 8385 3158 8372 3148 8372 3137 8377
3133 8397 3134 8400 3133 8400 3132 8404
3159 8412
TIME...MOT...LOC 0917Z 254DEG 50KT 3155 8385
$$
GAC095-205-321-220930-
/O.CON.KTAE.SV.W.0034.000000T0000Z-170122T0930Z/
Mitchell GA-Worth GA-Dougherty GA-
417 AM EST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EST
FOR NORTHEASTERN MITCHELL...SOUTHERN WORTH AND SOUTHEASTERN DOUGHERTY
COUNTIES...
At 417 AM EST, a severe thunderstorm was located over Sylvester,
moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sylvester, Albany, Poulan, Marine Corps Logistics Base, Sumner,
Bridgeboro, Isabella, Crestwood, Sylvester Airport, Gammage, Red
Rock, Lester, Livingston, Acree, Gordy, Pecan City, Shingler, Tempy,
Parkerville and Pritchetts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 AM EST for south central
and southwestern Georgia.
LAT...LON 3166 8385 3158 8372 3148 8372 3137 8377
3133 8397 3134 8400 3133 8400 3132 8404
3159 8412
TIME...MOT...LOC 0917Z 254DEG 50KT 3155 8385
HAIL...1.00IN
WIND...60MPH
$$
30-PULLINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 3:34 AM EST, 10 minutes earlier.
Area forecast discussion, Jan 22, 3:34 AM EST, 10 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
334 AM EST Sun Jan 22 2017
.NEAR TERM [Through Today]...
A brief lull in the showers and thunderstorms is expected in the
predawn hours as the current MCS shifts northeastward. Attention
turns back west towards the upper trough which will move across
the ARKLATEX into MS/AL by late today. This will induce surface
cyclogenesis across southern MS with a surface low deepening
rapidly and moving northeast. Large scale ascent will increase
with showers and storms increasing in coverage and intensity this
morning in the warm sector and also along the westward moving cold
front progged to enter western fL panhandle and SE AL by midday.
All modes of severe weather is possible until the cold front moves
through. SPC has atleast an enhanced risk of severe weather
across all Tri-State counties today with a MODERATE RISK for
severe weather across SW GA and FL Big Bend counties. Again, all
modes of severe weather is possible including a strong tornado or
two.
Severe threat will decrease from west to east later this
afternoon as the cold front moves through and mid level dry air
advects in.
The surface wind field strengthens today as the aforementioned
surface low pressure deepens. Although models differ on placement
on stronger winds today, most agree that wind advisory criteria
will be met across portions of the Tri-State region this
afternoon. Therefore, have issued a wind advisory for this
afternoon.
.SHORT TERM [Tonight Through Tuesday]...
Wrap around moisture from the upper trough itself will keep slight
chances of rainfall in the forecast through Monday morning.
Nothing severe, just light showers as this feature moves away from
the area. Monday afternoon through Tuesday are dry with high
pressure building in. Highs in the 60s with lows in the 40s to
lower 50s.
.LONG TERM [Tuesday Night Through Sunday]...
Tranquil weather is anticipated through Wednesday at which time
another cold front will swing through Wednesday night and
Thursday. Colder air will accompany this system with highs Friday
and into the weekend in the 50s with lows in the 30s and
approaching freezing across SE AL and SW GA.
&&
.AVIATION [Through 06Z Monday]...
Rather messy forecast through this evening with showers and storms
likely, with severe weather a distinct possibly at all terminals.
Low level winds will increase this afternoon in response to
strengthening low pressure to our west and north. Rain and severe
weather chances look to decrease this afternoon and evening from
west to east as a cold front moves across the area. Winds will
surface winds will decrease after sunset with the exception of ECP
where winds may stay elevated after sunset with 20 knots possible.
&&
.MARINE...
A gale warning has been hoisted for all coastal water zones
beginning this afternoon through midday monday. Conditions will
continue to deteriorate as winds increase in response to
developing low pressure across the southeast united states.
Conditions appear to improve beginning Tuesday.
&&
.FIRE WEATHER...
Other than high dispersions later this afternoon, no fire weather
concerns.
&&
.HYDROLOGY...
Another round of precipitation is expected today. 1-2 inches of
rainfall is possible with locally higher amounts before rainfall
generally ends this evening. Where areas received heavy rainfall
last night, rivers are responding with the Choctawhatchee River at
Newton forecasted to reach flood stage today. Other area rivers
will need to be watched today and tonight.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 52 65 42 67 / 90 20 10 0 0
Panama City 71 56 63 47 63 / 90 20 10 0 0
Dothan 72 50 61 41 65 / 70 30 10 0 0
Albany 73 51 63 41 65 / 90 30 20 0 0
Valdosta 74 51 64 42 65 / 90 20 10 0 0
Cross City 75 55 65 43 66 / 80 40 10 0 0
Apalachicola 72 56 65 47 64 / 90 30 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from noon EST /11 AM CST/ today to 6 PM EST /5 PM
CST/ this evening for Calhoun-Central Walton-Coastal Bay-
Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
Leon-Liberty-Madison-North Walton-South Walton-Washington.
High Rip Current Risk through late Monday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 1 AM EST /midnight CST/ Tuesday for
Coastal Bay-Coastal Gulf-South Walton.
GA...Wind Advisory from noon today to 6 PM EST this evening for Baker-
Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...Wind Advisory from 11 AM this morning to 5 PM CST this afternoon
for Coffee-Dale-Geneva-Henry-Houston.
GM...Small Craft Advisory until 1 PM EST this afternoon for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River Fl out to 20 Nm-Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach out 20 NM-Coastal waters
from Apalachicola to Destin FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
from Apalachicola to Destin FL from 20 to 60 NM.
Gale Warning from 1 PM this afternoon to 1 PM EST Monday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River Fl out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach out 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...SchollIn the hours before
Local storm report, Jan 22, 2:12 AM EST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG ARLINGTON 31.44N 84.73W
01/22/2017 CALHOUN GA EMERGENCY MNGR
TREE REPORTED DOWN IN ARLINGTON
&&
RHLocal storm report, Jan 22, 2:13 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG EDISON 31.56N 84.74W
01/22/2017 CALHOUN GA EMERGENCY MNGR
TREE REPORTED DOWN IN EDISON
&&
RHLocal storm report, Jan 22, 2:15 AM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG LEARY 31.48N 84.51W
01/22/2017 CALHOUN GA EMERGENCY MNGR
TREE REPORTED DOWN IN LEARY
&&
RHLocal storm report, Jan 22, 2:56 AM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 AM TSTM WND DMG ALBANY 31.58N 84.18W
01/22/2017 DOUGHERTY GA 911 CALL CENTER
REPORTS OF TREES AND POWER LINES DOWN
&&
RHLocal storm report, Jan 22, 3:05 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG SYLVESTER 31.53N 83.84W
01/22/2017 WORTH GA 911 CALL CENTER
REPORTS OF TREES DOWN ON HOUSES IN SYLVESTER
&&
RHLocal storm report, Jan 22, 3:23 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND DMG ASHFORD 31.18N 85.24W
01/22/2017 HOUSTON AL 911 CALL CENTER
TREE DOWN IN ASHFORD
&&
RHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 10:23 PM EST | Tornado Warning | TAE | Baker, Colquitt, Miller, Mitchell | 27 min |
| Jan 21, 10:58 PM EST | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more | 32 min |
| Jan 21, 11:28 PM EST | Severe Thunderstorm Warning | TAE | Irwin, Tift, Turner, Worth | 47 min |
| Jan 21, 11:44 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 2 more | 55 min |
| Jan 22, 12:07 AM EST | Special Weather Statement | TAE | Ben Hill | 23 min |
| Jan 22, 12:10 AM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Worth | 58 min |
| Jan 22, 12:35 AM EST | Flash Flood Warning | TAE | Dougherty, Lee | 4 hr |
| Jan 22, 12:59 AM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 46 min |
| Jan 22, 1:04 AM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 18 min |
| Jan 22, 1:34 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Randolph and 1 more | 41 min |
| Jan 22, 2:02 AM EST | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Lee, Mitchell, Worth | 28 min |
| Jan 22, 2:25 AM EST | Severe Thunderstorm Warning | TAE | Colquitt, Decatur, Grady, Thomas | 65 min |
| Jan 22, 2:27 AM EST | Tornado Warning | TAE | Dougherty, Turner, Worth | 33 min |
| Jan 22, 2:44 AM EST | Tornado Warning | TAE | Irwin, Tift, Turner | 18 min |
| Jan 22, 2:49 AM EST | Tornado Warning | TAE | Thomas | 41 min |
| Jan 22, 2:59 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Early, Miller, Seminole | 46 min |
| Jan 22, 3:10 AM EST | Tornado Warning | TAE | Brooks, Colquitt, Cook | 50 min |
| Jan 22, 3:34 AM EST | Tornado Warning | TAE | Berrien | 56 min |
| Jan 22, 3:39 AM EST | Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 14 hr |
| Jan 22, 4:24 AM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 66 min |
| Jan 22, 5:00 AM EST | Tornado Warning | TAE | Ben Hill, Irwin | 30 min |
| Jan 22, 5:34 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 56 min |
| Jan 22, 6:00 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Grady, Irwin and 1 more | 75 min |
| Jan 22, 6:31 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes, Thomas | 74 min |
| Jan 22, 6:33 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 42 min |
| Jan 22, 6:47 AM EST | Tornado Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 58 min |
| Jan 22, 7:10 AM EST | Tornado Warning | TAE | Lanier, Lowndes | 35 min |
| Jan 22, 7:15 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Cook, Thomas | 45 min |
| Jan 22, 7:16 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Thomas | 29 min |
| Jan 22, 7:36 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 39 min |
| Jan 22, 7:52 AM EST | Tornado Warning | TAE | Brooks | 38 min |
| Jan 22, 7:58 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 47 min |
| Jan 22, 8:05 AM EST | Tornado Warning | TAE | Brooks, Lowndes | 25 min |
| Jan 22, 8:27 AM EST | Tornado Warning | TAE | Lanier, Lowndes | 33 min |
| Jan 22, 8:37 AM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 38 min |
| Jan 22, 8:44 AM EST | Tornado Warning | TAE | Grady, Thomas | 31 min |
| Jan 22, 9:09 AM EST | Tornado Warning | TAE | Grady, Thomas | 36 min |
| Jan 22, 9:11 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Miller, Seminole | 49 min |
| Jan 22, 9:33 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 57 min |
| Jan 22, 9:41 AM EST | River Flood Warning | TAE | Lee | 5 days |
| Jan 22, 9:53 AM EST | Tornado Warning | TAE | Decatur, Grady | 37 min |
| Jan 22, 10:06 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early | 39 min |
| Jan 22, 10:38 AM EST | Tornado Warning | TAE | Decatur, Grady, Thomas | 37 min |
| Jan 22, 10:55 AM EST | Severe Thunderstorm Warning | TAE | Lee, Worth | 20 min |
| Jan 22, 11:11 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Cook, Lowndes | 31 min |
| Jan 22, 11:47 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Thomas | 43 min |
| Jan 22, 12:39 PM EST | Severe Thunderstorm Warning | TAE | Clay, Randolph, Terrell | 36 min |
| Jan 22, 1:59 PM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 46 min |
| Jan 22, 2:20 PM EST | Tornado Warning | TAE | Calhoun, Clay, Early, Randolph | 25 min |
| Jan 22, 2:35 PM EST | Tornado Warning | TAE | Decatur | 8 min |
| Jan 22, 2:39 PM EST | Tornado Warning | TAE | Baker, Calhoun, Early, Miller, Seminole | 36 min |
| Jan 22, 2:42 PM EST | Tornado Warning | TAE | Calhoun, Clay, Randolph, Terrell | 27 min |
| Jan 22, 3:08 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Terrell and 1 more | 52 min |
| Jan 22, 3:15 PM EST | Tornado Warning | TAE | Baker, Dougherty, Lee, Turner, Worth | 30 min |
| Jan 22, 3:26 PM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 34 min |
| Jan 22, 3:40 PM EST | Tornado Warning | TAE | Ben Hill, Turner, Worth | 35 min |
| Jan 22, 3:42 PM EST | Tornado Warning | TAE | Dougherty, Mitchell, Worth | 33 min |
| Jan 22, 3:53 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lowndes, Thomas | 37 min |
| Jan 22, 4:04 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Thomas, Tift | 26 min |
| Jan 22, 4:23 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.